# SDR SWAA2014052828424

- Difficulty date: April 10, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5956257
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP CTR HINGE FWD FAIRING ATTACH FUEL PANEL ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
